| Model Number |
H74939185401510 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G4: premarket / 510(k) #: k111295, k162350.
Event or Problem Description
It was reported that balloon rupture occurred.A 4.0mm x 150mm x 150cm coyote balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 6 atmospheres for 60 seconds.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.